- Title
- Polynomials with general C2-fibers are variables
- Creators
- Sh KALIMAN - Department of Mathematics, University of Miami, Coral Gables, FL 33124, United States
- Publication Details
- Pacific journal of mathematics, Vol.203(1), pp.161-190
- Publisher
- University of California, Department of Mathematics; Berkeley, CA
- Language
- English
- Resource Type
- Journal article
- Record Identifier
- 991031575477202976
Journal article
Polynomials with general C2-fibers are variables
Pacific journal of mathematics, Vol.203(1), pp.161-190
2002
Metrics
4 Record Views
InCites Highlights
These are selected metrics from InCites Benchmarking & Analytics tool, related to this output
- Citation topics
- 9 Mathematics
- 9.28 Pure Maths
- 9.28.246 Moduli Spaces
- Web Of Science research areas
- Mathematics
- ESI research areas
- Mathematics
UN Sustainable Development Goals (SDGs)
This output has contributed to the advancement of the following goals:
Source: InCites